We study the homotopy type of closed 4-manifolds (or oriented Poincare spaces) with free fundamental group. This gives a partial solution to problem N. 4.53 of Kirby, Contemporary Math. 35 (1984). Then we extend the Whitehead-Novikov-Wall theorem for this class of manifolds by using surgery techniques.

On 4-manifolds with free fundamental group / Cavicchioli, Alberto; F., Hegenbarth. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - STAMPA. - 6(1994), pp. 415-429.

On 4-manifolds with free fundamental group

CAVICCHIOLI, Alberto;
1994

Abstract

We study the homotopy type of closed 4-manifolds (or oriented Poincare spaces) with free fundamental group. This gives a partial solution to problem N. 4.53 of Kirby, Contemporary Math. 35 (1984). Then we extend the Whitehead-Novikov-Wall theorem for this class of manifolds by using surgery techniques.
6
415
429
On 4-manifolds with free fundamental group / Cavicchioli, Alberto; F., Hegenbarth. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - STAMPA. - 6(1994), pp. 415-429.
Cavicchioli, Alberto; F., Hegenbarth
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/305891
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 16
social impact